Alert archive / Missouri / Wind Advisories in 2025

Wind Advisory 1, NWS St. Louis, MO

March 3, 202517 counties in Illinois; 29 counties in Missouri

NWS St. Louis, MO issued this wind advisory at Mar 3, 2025, 2:11 PM CST for 17 counties in Illinois; 29 counties in Missouri. It took effect at Mar 5, 2025, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 2:11 PM CST (20:11 UTC)
In effect from
Mar 5, 2025, 6:00 AM CST
Expired
Mar 5, 2025, 1:08 AM CST
In force
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WWUS73 KLSX 032011
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
211 PM CST Mon Mar 3 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041115-
/O.NEW.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
Including the cities of Columbia, Pittsfield, Cahokia, Vandalia,
Centralia, Union, Litchfield, Chester, Washington, Farmington,
Sparta, Mexico, Sullivan, Hannibal, Saint Charles, Salem,
Belleville, Edwardsville, Bowling Green, Alton, Fulton, Quincy,
Jefferson City, Mount Sterling, and Saint Louis
211 PM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central, southwest, and west central 
  Illinois and central, east central, northeast, and southeast 
  Missouri.

* WHEN...From 6 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Pfahler
5 follow-up statements
498 
WWUS73 KLSX 032259
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
459 PM CST Mon Mar 3 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041400-
/O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
Including the cities of Saint Louis, Litchfield, Saint Charles,
Alton, Centralia, Vandalia, Hannibal, Bowling Green, Jefferson
City, Cahokia, Edwardsville, Quincy, Mount Sterling, Farmington,
Chester, Washington, Pittsfield, Mexico, Columbia, Fulton,
Belleville, Union, Sullivan, Sparta, and Salem
459 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central, southwest, and west central 
  Illinois and central, east central, northeast, and southeast 
  Missouri.

* WHEN...From 6 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Britt
913 
WWUS73 KLSX 040757
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
157 AM CST Tue Mar 4 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-042300-
/O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
Including the cities of Fulton, Vandalia, Centralia, Mount
Sterling, Cahokia, Saint Louis, Union, Litchfield, Bowling Green,
Sullivan, Farmington, Chester, Saint Charles, Quincy, Mexico,
Sparta, Belleville, Hannibal, Alton, Edwardsville, Columbia,
Jefferson City, Pittsfield, Salem, and Washington
157 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central, southwest, and west central 
  Illinois and central, east central, northeast, and southeast 
  Missouri.

* WHEN...From 6 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Maples
272 
WWUS73 KLSX 042047
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
247 PM CST Tue Mar 4 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051100-
/O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Quincy, Mount Sterling, Pittsfield, Alton, 
Edwardsville, Belleville, Cahokia, Hannibal, Bowling Green, 
Columbia, Mexico, Jefferson City, Fulton, Saint Charles, 
Washington, Union, Sullivan, Saint Louis, and Farmington
247 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central, southwest, and west central 
  Illinois and central, east central, northeast, and southeast 
  Missouri.

* WHEN...From 6 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Carney
946 
WWUS73 KLSX 042104
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
304 PM CST Tue Mar 4 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051215-
/O.CON.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
Including the cities of Belleville, Quincy, Columbia, Pittsfield,
Mount Sterling, Salem, Union, Washington, Farmington, Alton,
Bowling Green, Chester, Mexico, Vandalia, Sparta, Jefferson City,
Edwardsville, Saint Charles, Centralia, Fulton, Hannibal,
Sullivan, Litchfield, Saint Louis, and Cahokia
304 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...Portions of south central, southwest, and west central 
  Illinois and central, east central, northeast, and southeast 
  Missouri.

* WHEN...From 6 AM to 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Carney
083 
WWUS73 KLSX 050708
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
108 AM CST Wed Mar 5 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-052215-
/O.UPG.KLSX.WI.Y.0001.250305T1200Z-250306T0000Z/
/O.NEW.KLSX.HW.W.0001.250305T1200Z-250306T0000Z/
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
Including the cities of Columbia, Litchfield, Fulton, Belleville,
Mexico, Cahokia, Sparta, Saint Charles, Hannibal, Salem,
Vandalia, Edwardsville, Centralia, Alton, Quincy, Union,
Pittsfield, Jefferson City, Mount Sterling, Farmington, Saint
Louis, Chester, Sullivan, Washington, and Bowling Green
108 AM CST Wed Mar 5 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST 
THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of south central, southwest, and west central 
  Illinois and central, east central, northeast, and southeast 
  Missouri.

* WHEN...From 6 AM this morning to 6 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Maples

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind advisory went out at Mar 3, 11:56 AM CST, 2 hours 15 minutes earlier. Its key messages:

  • Widespread showers and thunderstorms are expected on Tuesday with a good soaking rain for most.
  • There remains a threat for severe thunderstorms Tuesday morning and again Tuesday afternoon, but this threat has decreased locally relative to previous forecasts.
  • It will be windy and colder on Wednesday behind a cold front. Mild weather returns later this week.
Area forecast discussion, Mar 3, 11:56 AM CST, 2 hours 15 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1156 AM CST Mon Mar 3 2025

.KEY MESSAGES...

- Widespread showers and thunderstorms are expected on Tuesday
  with a good soaking rain for most.

- There remains a threat for severe thunderstorms Tuesday morning
  and again Tuesday afternoon, but this threat has decreased
  locally relative to previous forecasts.

- It will be windy and colder on Wednesday behind a cold front.
  Mild weather returns later this week.

&&

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 202 AM CST Mon Mar 3 2025

Our next big weather maker is a trough over the Great Basin this
morning. Downstream ridging over the Plains will bring us warmer
weather today. Temperatures rise some 10 degrees from yesterday's
values despite some developing high level cloudiness later in the
day. The trough moving out of the Great Basin will trigger a
strengthening lee trough over the High Plains with an increasing
southerly flow to the east of it, including across our area this
afternoon. So it will be noticeably breezy with gusts up to about 25
mph especially later in the day as that pressure gradient increases.

The trough moves out of the Rockies and into the Plains tonight into
Tuesday, strengthening as it does so. It's actually a very strong
system compared to climatology, and the wind flow associated with it
will be similarly strong at all levels. With the northward pull of
Gulf moisture ahead of it and the strong wind shear present, a
regional severe weather episode remains a concern. The threat
locally, however, is considerably lower as the trend favoring
cooler, more stable low level air continues, limiting the threat.

Locally, we'll see two rounds of thunderstorms associated with this
system. The first develops in the early morning hours in association
with low level moist advection with a strongly inverted profile in
the lowest levels. Most Unstable CAPE is at its greatest in this
time period when lapse rates above the advancing moist layer remain
steep, but the near-surface inversion will ensure storms remain
elevated. As a result, this early morning convection will primarily
be a hail threat with elevated supercells or clusters tracking
northeast across the region. The better chance for this locally is
from central Missouri northeastward as this is where the best
instability is forecast.

We may see a brief break in the broader showers and thunderstorms in
the late morning before a more organized line of showers and storms
moves in from the west during the afternoon. This line will have
developed further west over Kansas and Oklahoma where the surface
moisture plume (and surface based instability) is maximized. This is
where the threat for tornadoes and damaging winds will be greatest
as noted in the HREF updraft helicity plots. But as these
thunderstorms organize into a line and press eastward, they outrun
the rich surface moisture and move into a more stable low level
environment. Even elevated instability is somewhat limited across
our area as this line moves through during the afternoon, so the
severe weather threat with this line will be decreasing as it
arrives. Some high resolution guidance actually suggests the line of
storms outruns the front itself, with the potential for additional
development when the front moves through Tuesday evening. This is a
lower probability scenario, but it does maintain the threat of
thunderstorms into Tuesday evening.

Kimble

&&

.LONG TERM...  (Tuesday Night through Sunday)
Issued at 202 AM CST Mon Mar 3 2025

Low pressure reaches its strongest intensity as it moves near the
Kansas City area Tuesday evening. As it occludes it will begin to
weaken as it moves northeast toward the Great Lakes Wednesday. Two
primary fronts are associated with this low, the first moving west
to east across our area on Tuesday evening. This one will sweep away
the low level moisture and end our threat for thunderstorms. The
second drops south behind the low Tuesday night into Wednesday
ushering in cold advection. As mentioned before, this is a strong
low pressure system with a correspondingly strong wind field
associated with it. Because our area remains pretty stable in the
low levels ahead of the front, the ability to mix down stronger wind
gusts will be pretty limited on Tuesday, with wind speeds and gusts
driven primarily by the surface pressure gradient. It will be
breezy, but not excessively so.

Behind the first front we will see drying of the low levels and
better mixing in a westerly flow. In fact, the temperature may
increase despite being after sunset. Wind gusts may increase during
this time period. However, the strongest winds will be behind the
second front which brings the cold advection. Cold advection
promotes the strongest mixing and guidance indicates about 40KT of
northerly wind at 925mb. We stand a good chance to mix all of that
down during the day on Wednesday mainly across northern Missouri
into central Illinois. However, the higher end gust potential will
likely remain to our west across northwest Missouri. The low
pressure system is weakening as it moves east, and the wind fields
weaken as well. So while the threat for Wind Advisory wind speeds
(gusts over 45mph) remains strong, the threat for High Wind Warning
level winds (58mph or greater) is very low. EPS probability of gusts
over 55mph is less than 20 percent.

Wrap aground moisture behind the departing low will keep
precipitation chances in the forecast through at least Wednesday
morning. As the temperature cools from the top down, we'll see rain
changing to snow as it ends. Guidance is actually in pretty strong
agreement on this transition, with 70 percent of 12Z ensemble
guidance showing this switch to snow across much of our forecast
area. However, very little guidance suggests significant amounts
during this time period, with less than 20 percent of ensemble
members producing at least 0.1 liquid equivalent precipitation
falling as snow. While the switch to snow is likely, surface
temperatures are likely to be near or above freezing, and ground
temperatures even warmer. With this precipitation decreasing in
intensity as it wraps through our area behind the weakening and
exiting system, we do not expect significant enough snowfall rates
to cause impacts. A slushy light accumulation on grassy surfaces is
possible, but road impacts are not likely.

The upper flow pattern remains fairly progressive in the wake of the
Tuesday-Wednesday trough. Ridging moves in fairly quickly behind it,
so our brief bout of cold advection won't last long. In fact, by
Friday much of the area has 60+ degrees forecast. The next shortwave
trough moves quickly through the Central Plains to the Mid
Mississippi Valley on Friday. Moisture return with this is pretty
limited, and the better forcing for precipitation is to the north
across Iowa. So while we do see some precipitation chances enter the
forecast again at this stage, the chances are relatively lower in
our region and amounts will be light. We see another brief cool down
behind Friday's wave, but again it is not very intense and doesn't
last very long.

Kimble

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1156 AM CST Mon Mar 3 2025

Dry and VFR flight conditions will give way to MVFR flight
conditions late tonight/Tuesday morning as lower ceilings spread
eastward into the region and developing showers and thunderstorms
increase in coverage. Confidence is highest in a lull in
precipitation at St. Louis metro terminals during late morning into
early afternoon, before a broad area of showers, possibly
thunderstorms traverses the region during the afternoon into evening
along with ceilings continuing to lower. Southerly to southeasterly
winds will persist throughout the TAF period, strengthening tonight
into Tuesday afternoon with gusts reaching 27 to 35 kt at times.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 3, 3:23 AM CST, 10 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
323 AM CST Mon Mar 3 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-040930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
323 AM CST Mon Mar 3 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms on Tuesday. Strong northwest
winds are possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Kimble

Nearby

Wind Advisories in Missouri, 2025Wind Advisories in Illinois, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.